# SDR AALA202109024595

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 36,936 hours, 14,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Missing
- Location: L3 Door Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR SLIDE ARM LEVER MISSING ATTACH HARDWARE. REMOVED AND REPLACED SLIDE LEVER AND MISSING HARDWARE PER AMM 52-22-22.
